MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-60); CLAMP, VASCULAR
Model Number A3213
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: aorta operation.Event description: tips of clamps are some how "tired" during operation tips were like crossed with inserts.It can cause problems to patient during operation.The user took another clamp.Clamp is still in hospital.I am waiting for instructions how to proceed with this issue.Additional information provided by applied medical representative via email 31dec21: product is able to be returned for evaluation.Yes, the surgeon did experience loss of occlusion due to jaw separation.No damage to the vessel.Device was resterilized before use.No rust noted on the device.No experience of insert detachment during use.Type of intervention: change of device.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the unit, however, the complainant¿s experience of clamp malfunction could not be replicated.The returned unit did not exhibit any visual non-conformances.Applied medical has reviewed the details surrounding the event and related product and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of the harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: aorta operation.Event description: tips of clamps are some how "tired" during operation tips were like crossed with inserts.It can cause problems to patient during operation.The user took another clamp.Clamp is still in hospital.I am waiting for instructions how to proceed with this issue.Additional information provided by applied medical representative via email 31dec2021: product is able to be returned for evaluation.Yes, the surgeon did experience loss of occlusion due to jaw separation.No damage to the vessel.Device was resterilized before use.No rust noted on the device.No experience of insert detachment during use.Additional information received from applied medical representative via email on 4-may-2022: the hospital does not have any additional broken instruments.Type of intervention: change of device.Patient status: patient is ok.

Brand Name
A3213, CLAMP (SIZE 5-60)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13295906
Report Number2027111-2022-00330
Device Sequence Number20060750
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691(11)210827(30)01(10)1421440
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1421440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
12/29/2021
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date04/19/2022
05/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown